# SDR AU961035

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 7160 · Engine Air Intake System
- Part: Balance Tube
- Condition: Separated
- Location: Eng,Fuel Dist Sy
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INDUCTION SYSTEM BALANCE TUBE SEPARATED AT ONE END - MOUNT ALSO BROKEN AWAY FROM TUBE
